VOL. 6 · NO. 2 | 2012
 
VIEW ALL ABSTRACTS +
Articles
Maliheh Hosseini, Fereshteh Sady
Banach J. Math. Anal. 6 (2), 1-18, (2012) DOI: 10.15352/bjma/1342210157
KEYWORDS: Banach function algebra, polynomially norm-preserving map, peripheral spectrum, peripheral range, Choquet boundary, 46J10, 47B48, 46J20
Jianbin Guo, Jiankui Li, Qihua Shen
Banach J. Math. Anal. 6 (2), 19-37, (2012) DOI: 10.15352/bjma/1342210158
KEYWORDS: CSL algebra, ‎centralizer‎, ($m, n, l$)-Jordan centralizer, generalized matrix algebra, reflexive algebra, 47L35, 17B40, 17B60
Bernhard Burgstaller
Banach J. Math. Anal. 6 (2), 38-57, (2012) DOI: 10.15352/bjma/1342210159
KEYWORDS: Higher rank semigraph algebra, ultragraph, labelled graph, Cuntz--Krieger uniqueness, aperiodic, 46L05, 46L55
Qianglian Huang, Jiena Yu, Lanping Zhu
Banach J. Math. Anal. 6 (2), 58-68, (2012) DOI: 10.15352/bjma/1342210160
KEYWORDS: Moore--Penrose inverse, , , ,, generalized inverse, closed linear operator, EP operator, T-boundedness, 47A55, 46A32, 47A58
Mohamed K. Aouf, Teodor Bulboaca, Rabha M. El-Ashwah
Banach J. Math. Anal. 6 (2), 69-85, (2012) DOI: 10.15352/bjma/1342210161
KEYWORDS: Analytic function, $p$--valent function, Differential subordination, convolution product, ‎integral operator, 30C45, 30C80, 47B38
Bei Liu, Rui Liu
Banach J. Math. Anal. 6 (2), 86-97, (2012) DOI: 10.15352/bjma/1342210162
KEYWORDS: $(C_q)$-system, $L^p$-space, $p'$-Bessel sequence, translate, upper Beurling density, 42C30, 46E30, 46B15
Valdir A. Menegatto, Ana P. Peron, Mario H. de Castro
Banach J. Math. Anal. 6 (2), 98-112, (2012) DOI: 10.15352/bjma/1342210163
KEYWORDS: ‎integral operator, Positive definite kernel, trace-class, averaging, martingale, 47G10, 47B34, 47B65, 47B10, 42A82, 60G46
Ramazan Akgun
Banach J. Math. Anal. 6 (2), 113-131, (2012) DOI: 10.15352/bjma/1342210164
KEYWORDS: Rearrangement invariant quasi Banach function space, trigonometric approximation, moduli of smoothness, fractional derivative, 46E30, 42A10, 41A20
Qiu-Ming Luo, Feng Qi
Banach J. Math. Anal. 6 (2), 132-158, (2012) DOI: 10.15352/bjma/1342210165
KEYWORDS: bound, ratio of two gamma functions, logarithmically completely monotonic function, Gamma function, $q$-gamma function, 33B15, 26A48, 26A51‎, 33D05, 26D20, 44A10, 46-02, 46F12, 46T20
Cristian Conde
Banach J. Math. Anal. 6 (2), 159-167, (2012) DOI: 10.15352/bjma/1342210166
KEYWORDS: Hermite--Hadamard inequality, non-positive curvature metric space, geodesic convexity, short geodesic, ‎39B62, 32F17, ‎54E50‎, 58B20
Haibo Lin, Dongyong Yang
Banach J. Math. Anal. 6 (2), 168-179, (2012) DOI: 10.15352/bjma/1342210167
KEYWORDS: RBMO($\mu$)$, upper doubling, ‎geometrically doubling, sublinear, interpolation, 42B35, 42B25, 47B38
A. El-Sayed Ahmed, Saleh Omran
Banach J. Math. Anal. 6 (2), 180-191, (2012) DOI: 10.15352/bjma/1342210168
KEYWORDS: Bloch space, quaternion analysis, $F(p,q,s)$ spaces, ‎46E15, 30G35‎
Bingzhe Hou, Geng Tian
Banach J. Math. Anal. 6 (2), 192-203, (2012) DOI: 10.15352/bjma/1342210169
KEYWORDS: backward operator weighted shifts with multiplicity 2, unconditional basis, strongly reducible operator, 47B37, 46A35
Safa Menkad, Ameur Seddik
Banach J. Math. Anal. 6 (2), 204-210, (2012) DOI: 10.15352/bjma/1342210170
KEYWORDS: Moore--Penrose inverse, closed range operator, normal operator, ‎self-adjoint operator, unitary operator, ‎operator inequality, 47A30, 47A05, 47B15
Vladimir A. Mikhailets, Aleksandr A. Murach
Banach J. Math. Anal. 6 (2), 211-281, (2012) DOI: 10.15352/bjma/1342210171
KEYWORDS: Sobolev scale, Hörmander, interpolation with function parameter, elliptic operator, Elliptic boundary-value problem, 46E35, 35J40
Back to Top